# SDR SIMA20220929002

- Difficulty date: September 29, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065695001
- Condition: Damaged
- Location: Frm 73-77 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AML 4343478 TDMI 046T5345 REPAIR OR REPLACE 2 EACH MISDRILLED HOLES ON STR 19 BETWEEN FR 75 AND 76 PER ERS-EJ-53DF-3887 PT C (MAJOR REPAIR)-C/A-COMPLETED REMOVAL AND INSTALLATION OF SERVICEABLE STRINGER 19R BTW FR73-77, FR 74 STGR 19R-20R SHEAR CLIP, AND FR 75 STGR 19R-20R SHEAR CLIP IAW EMB 175 SRM 51-40-08 AND ERS# ERS-EJ-53DF-3887 PART C. TDMI 046T5345 RESTORED.
